Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Wave front sets and the viscosity method


Authors: Joel A. Smoller and Michael E. Taylor
Journal: Bull. Amer. Math. Soc. 79 (1973), 431-436
MSC (1970): Primary 35B25, 35F10, 35K45
DOI: https://doi.org/10.1090/S0002-9904-1973-13201-X
MathSciNet review: 0348282
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Charles C. Conley and Joel A. Smoller, Viscosity matrices for two-dimensional nonlinear hyperbolic systems, Comm. Pure Appl. Math. 23 (1970), 867-884. MR 43 #714. MR 274956
  • 2. J. J. Duistermaat and Lars Hörmander, Fourier integral operators. II, Acta Math. 128 (1972), 183-269. MR 388464
  • 3. Lars Hörmander, On the existence and the regularity of solutions of linear pseudo-differential equations, Enseignment Math. (2) 17 (1971), 99-163. MR 331124
  • 4. Lars Hörmander, Fourier integral operators. I, Acta Math. 127 (1971), 79-183. MR 388463
  • 5. Peter D. Lax, Asymptotic solutions of oscillatory initial value problems, Duke Math. J. 24 (1957), 627-646. MR 20 #4096. MR 97628

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35B25, 35F10, 35K45

Retrieve articles in all journals with MSC (1970): 35B25, 35F10, 35K45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13201-X

American Mathematical Society